# SDR UALA2011101705599

- Difficulty date: October 14, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 54,023 hours, 20,107 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 25c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX OXYGEN MASK DROPPED AT SEAT 25C.  REPACKED O2 MASK, OPS CHECKED OK PER MM.
